# SDR FDEA201310072444

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 112N700533
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE ON LT WING  FOUND TO BE .375 SHOULD BE .308 -.313.  FOUND DURING SB 757-54-0035, REV 6.  COMPLIED WITH EA F-5710-T0300911.  CLASSIFIED AS A CATEGORY B, MAJOR REPAIR.
